# SDR DHL2000717107

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK,TAIL SKID CUTOUT AREA FWD WEB HAD CRACK ON RIGHT  HORIZ STIFFENER 2ND FROM TOP.  PERFORMED HFEC CUT OUT CRACK, INSTALLED REPAIR AND PREV MOD STA 1183 AND LBL 8 PER S/B 53-0175 AND DRAWING 27.25.
